# SDR IPXA2015020985602

- Difficulty date: January 22, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 97,865 hours, 16,621 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B382621
- Condition: Damaged
- Location: Bs 1780-1792
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN DECK SEAT TRACK DAMAGE AT STA 1780 TO 1792 LBL 98.5.  PERMANENT REPAIR.  SEAT TRACK, LBL 98.58 BETWEEN STA 1749.5 TO 1790.45 REPAIRED IAW EO B747-5310-56567-A.
